MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. TRANSPORT PHASITRON; VENTILATOR

PERCUSSIONAIRE CORP. TRANSPORT PHASITRON; VENTILATOR
Model Number A50605-D
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This incident is being re-evaluated as part of newly implemented procedures.Due to the patient experiencing a drop in oxygen levels while using the phasitron device, this incident is deemed reportable.The user stated the phasitron was not generating enough pressure and therefore, the patient experienced a drop in oxygen while transferring to another option.The phasitron was received back and investigated internally with the same parent device.It was determined through testing that the phasitron device does not work efficiently and as intended if not attached to the parent device correctly.It can be assumed that the end user attached the phasitron incorrectly, and therefore, the device failed to perform as intended.The instructions for use details how to attach the phasitron to the parent device.At this time no additional information has been provided on the patient or incident.If any additional information is received, a follow up mdr will be filed.
 
Event or Problem Description
Per the complaint, enough pressure was unable to be generated through the phasitron device.The patient experienced mild desat (drop in oxygen levels) when the customer was attempting to transition to another phasitron.

Brand Name
TRANSPORT PHASITRON
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18573267
Report Number3029845-2024-00009
Device Sequence Number12725844
Product Code CBK
UDI-Device Identifier00849436000334
UDI-Public00849436000334
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberA50605-D
Device Lot NumberWO04373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/19/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown